# SDR VNAA20251014005

- Difficulty date: July 17, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support
- Part number: CC6701033721
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH/LH MLG HYDRAULIC LINES SUPPORT PLATE (IN BK, LG EXT, LG RET) ON WHEEL WELL AREA, RBL 45/LBL 45.   CORROSION ON RH/LH MLG HYDRAULIC LINES SUPPORT PLATE (IN BK, LG EXT, LG RET) ON WHEEL WELL AREA, RBL 45/LBL 45 WAS EVALUATED EXCESIVE DAMAGE PER CRJ-900 SRM 53-00-00-101-001-A01 AND SUPPORT LH WAS  FABRICATED PER DWG CC670-10337-1 REV.-A AND SUPPORTS RH/LH WERE REPLACED PER CRJ900 SRM 51-41-02-001-001-A01.
